# SDR USAASB99293

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8052 - ON CLIMB-OUT FROM CLT, THE NR1 ENGINE VIBRATION MONITOR INDICATED 2 UNITS ACCELERATING THROUGH 210 KNOTS.   FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCYWAS DECLARED.  MAINTENACNE ACCOMPLISHED TROUBLESHOOTING PROCEDURE PER  MM 71-00-00 PAGE 24Y AND PERFORMED JOB CARD J377-30-1 AVM SIGNAL CONDITIONER CHECK.  ALL P ARAMETERS ARE WITHIN THE NO ACTION REQUIRED RANGE.  AIRCRAFT OK FOR SERVICE.  CL T - FLT 1531, LATER THAT DAY, FLT RETURNED TO FIELD A SECOND TIME AT CLT FOR SAM E ENGINE VIBRATION.  AIRCRAFT WAS AT FL260 WHEN THE CAPTAIN DECIDED TO RETURN TOFIELD.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMEREGNCY WAS  DECLARED.  (M)
